# SDR R61A2018080720846

- Difficulty date: July 25, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT WET AREA RT FLOOR SUPPORT, FRAMES 89 - 90.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-42-01.
